# SDR HEEA061163

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: P49389
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VALVE RELEASE FAILED PRESSURE TEST.
